# SDR ASOA201201693

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 8,278 hours, 5,479 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECIEVED RT BLEED RED WARNING AT 20.000 FT, DECLARED EMERGENCY, LOST ALL PRESSURIZATION, FOLLOWED QRH.  REPAIRED BLEED AIR LEAK BY R & R RT CONDENSOR/ REHEATER PIPE O-RING IAW AMM 21-51-14.  LEAK CHECKED GOOD.  PRESSURIZED THE AIR CON SYS WITH THE ENGINES IAW AMM 21-50-00 AND PERFORMED HIGH POWER RUNS IAW AMM 71-00-00.  NO DEFECTS NOTED.
